# SDR FDEA201501070064

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 92,559 hours, 17,018 cycles
- Engine: Pwa PW4462
- Engine time: 6,497 hours, 2,083 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, PASSING APPROX 9000 FEET, RECEIVED A LEVEL 2 MASTER CAUTION LIGHT FOR LOW OIL PRESSURE IN NR 2 ENGINE.  REFERRED TO QRH.  NR 2 OIL WAS IN THE RED INDICATING -2.  IAW QRH NR 2 ENGINE WAS SHUTDOWN.  ENGINE REMAINED SHUTDOWN FOR REMAINDER OF FLIGHT.   LOWEST OIL QTY WAS 17 QTS & ENGINE WAS SHUTDOWN & WIND MILLED FOR 25 MINUTES.  AT THE GATE OIL QTY WAS 21 QTS & OIL WETTING NOT ICED ON BOTTOM OF NR 2 ENGINE COWLING.  NR 2 ENGINE R & R DUE TO MAIN GEARBOX FAILURE.
